Erratum to: Computational complexity of stochastic programming problems

Dyer, M and Stougie, L (2015) Erratum to: Computational complexity of stochastic programming problems. Mathematical Programming. ISSN 0025-5610

Abstract

Metadata

Authors/Creators:
  • Dyer, M
  • Stougie, L
Copyright, Publisher and Additional Information: © Springer-Verlag Berlin Heidelberg and Mathematical Optimization Society 2015. Math. Program. Ser. A 106, 423–432 (2006) DOI 10.1007/s10107-005-0597-0
Dates:
  • Published: 17 July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Sep 2015 15:03
Last Modified: 17 Jan 2018 03:19
Published Version: http://dx.doi.org/10.1007/s10107-015-0935-9
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s10107-015-0935-9

Share / Export

Statistics